# SDR AALA202407306695

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 43,753 hours, 18,356 cycles
- Engine: Cfmint CFM567B243
- Engine time: 34,859 hours, 14,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 10155
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 4,260 hours, 2,043 cycles
- Component: Engine, Cfmint
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: IMMEDIATELY AFTER TAKEOFF, NOTICED LEFT PNEUMATIC DUCT PRESSUREWAS LOW INDICATING APPROXIMATELY 5PSI. NO ASSOCIATED PNEUMATIC ANNUNCIATIONS OCCURRED. AIRCRAFT CABIN PRESSURIZED NORMALLY; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  REMOVE AND REPLACED NUMBER 1 ENGINE BLEED AIR REGULATOR (AALA202407300088), PER AMM36-11-03. ALSO REMOVED AND REPLACED HIGH PRESSURE VALVE (AALA202407306695), PER AMM 36-11-06. OPERTIONAL AND LEAK CHECKS GOOD.
